Illinois Journal of Mathematics

Groups of the second kind within the modular group

W. W. Stothers

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 3 (1981), 390-397.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047155

Digital Object Identifier
doi:10.1215/ijm/1256047155

Mathematical Reviews number (MathSciNet)
MR620425

Zentralblatt MATH identifier
0463.20035

Subjects
Primary: 10D07
Secondary: 20H05: Unimodular groups, congruence subgroups [See also 11F06, 19B37, 22E40, 51F20]

Citation

Stothers, W. W. Groups of the second kind within the modular group. Illinois J. Math. 25 (1981), no. 3, 390--397. doi:10.1215/ijm/1256047155. https://projecteuclid.org/euclid.ijm/1256047155


Export citation